MathSciNet Relay Station
MathSciNet bibliographic data
MR2527354 93C15 (93D15 93D21)
Bechlioulis, Charalampos P.; Rovithakis, George A. Adaptive control with guaranteed transient and steady state tracking error bounds for strict feedback systems. Automatica J. IFAC 45 (2009), no. 2, 532–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement